for a few months now i have been having chest pain pain and flutters in my chest (but not at the same time). I family doctor had me do an echocardiogram, stress test, ecg, thyroid test, and complete blood count. All the tests were normal and he concluded it was anxiety. Anyway here is my question. Today I was walking home from school (about a 5 miniute walk) and every few seconds i would get the flutter, but not any pain. I dodn't feel tired and was able to keep walking. I checked my pulse too, and it seemed normal to me. Once I got home the fluttering stoped. Ussualy i would only get it once every few days but I got about 20 of them in those few minutes. My question is what could it be? i'm 16 and in fairly good shape. could it still be my heart? Would have i gotten tired if it was my heart? Could it maybe just be contractions in my chest wall? any info would be great.
Welcome to the forum!
The flutters you are experiencing can be muscle twitches. Heart and thyroid issues have been ruled out in your case. I would suggest you get the blood levels of the following checked if they have not already been checked: potassium, calcium, sodium, vitamin B complex, or vitamins B1, B3, or B6 and Vitamin D. Generally deficiencies of any of the above can cause muscle twitching and spasms in localized or generalized areas of the body. Get your kidney function, parathyroid gland function and adrenal function tests done because these affect the electrolyte balance in the body.
Stress, alcohol, caffeine and fatigue all cause similar symptoms. So if you are hooked either to alcohol or to caffeine, then this also could be the cause. Gastritis too can cause flutter in the upper stomach and lower chest area. It is difficult to comment beyond this at this stage. Please discuss these possibilities with your doctor. Please let me know if there is any thing else and do keep me posted. Take care!
Thanks alot for your information, it has certainly put me at ease a little bit. I did have a kidney function test, the doctor said it was normal but the creatine was a bit high. Also could anxiety be the cause of my symtoms like my doctor thinks? and what could slightly higher creatine mean?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.